MathSciNet Relay Station
MathSciNet bibliographic data
MR2302585 (2008b:55023) 55Q05 (03E10 03E55 54C30 54D30)
Keesling, James E.; Rudyak, Yuli B. On fundamental groups of compact Hausdorff spaces. Proc. Amer. Math. Soc. 135 (2007), no. 8, 2629–2631 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement